# SDR AALA20170201013

- Difficulty date: January 29, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 72,886 hours, 8,589 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bolt
- Part number: 28N009619
- Condition: Damaged
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. CROSS-AISLE EMERGENCY EXIT SIGN BY SEAT 24HJ IS DETACHED DUE TO BOLT ON RIGHT SIDE IS DAMAGED. SECURED EXIT SIGN IAW EA 267074. OPERATIONAL CHECK GOOD.
